Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 10(Mar, 2022) No 2

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Estimating Weibull Parameters Using Maximum Likelihood Estimation and Ordinary Least Squares: Simulation Study and Application on Meteorological Data

Nawal Adlina Mohd Ikbal, Syafrina Abdul Halim, Norhaslinda Ali

[Abstract] [Full Text] [Full Article - PDF] pp. 269 - 292

DOI: 10.13189/ms.2022.100201

A New Algorithm for Spectral Conjugate Gradient in Nonlinear Optimization

Ahmed Anwer Mustafa

[Abstract] [Full Text] [Full Article - PDF] pp. 293 - 300

DOI: 10.13189/ms.2022.100202

Reversible Jump MCMC Algorithm for Transformed Laplacian AR: Application in Modeling CO2 Emission Data

Suparman, Hery Suharna, Mahyudin Ritonga, Fitriana Ibrahim, Tedy Machmud, Mohd Saifullah Rusiman, Yahya Hairun, Idrus Alhaddad

[Abstract] [Full Text] [Full Article - PDF] pp. 301 - 307

DOI: 10.13189/ms.2022.100203

New Group Chain Sampling Plan (NGChSP-1) for Generalized Exponential Distribution

Nazrina Aziz, Tan Jia Xin, Zakiyah Zain, Mohd Azri Pawan Teh

[Abstract] [Full Text] [Full Article - PDF] pp. 308 - 313

DOI: 10.13189/ms.2022.100204

Generalized Family of Group Chain Sampling Plans Using Minimum Angle Method (MAM)

Mohd Azri Pawan Teh, Nazrina Aziz, Zakiyah Zain

[Abstract] [Full Text] [Full Article - PDF] pp. 314 - 319

DOI: 10.13189/ms.2022.100205

Application of the Fast Expansion Method in Space–Related Problems

Mikhail Ivanovich Popov, Aleksey Vasilyevich Skrypnikov, Vyacheslav Gennadievich Kozlov, Alexey Viktorovich Chernyshov, Alexander Danilovich Chernyshov, Sergey Yurievich Sablin, Vladimir Valentinovich Nikitin, Roman Alexandrovich Druzhinin

[Abstract] [Full Text] [Full Article - PDF] pp. 320 - 328

DOI: 10.13189/ms.2022.100206

On Tensor Product and Colorability of Graphs

Veninstine Vivik J, Sheeba Merlin G, P. Xavier, Nila Prem JL

[Abstract] [Full Text] [Full Article - PDF] pp. 329 - 334

DOI: 10.13189/ms.2022.100207

Introduction to Applied Algebra: Book Review of Chapter 8-Linear Equations (System of Linear Equations)

Elvis Adam Alhassan, Kaiyu Tian, Adjabui Michael

[Abstract] [Full Text] [Full Article - PDF] pp. 335 - 341

DOI: 10.13189/ms.2022.100208

Weighted Least Squares Estimation for AR(1) Model With Incomplete Data

Mohamed Khalifa Ahmed Issa

[Abstract] [Full Text] [Full Article - PDF] pp. 342 - 357

DOI: 10.13189/ms.2022.100209

A Branch and Bound Algorithm to Solve Travelling Salesman Problem (TSP) with Uncertain Parameters

S. Dhanasekar, Saroj Kumar Dash, Neena Uthaman

[Abstract] [Full Text] [Full Article - PDF] pp. 358 - 365

DOI: 10.13189/ms.2022.100210

Solution of 1st Order Stiff Ordinary Differential Equations Using Feed Forward Neural Network and Bayesian Regularization Algorithm

Rootvesh Mehta, Sandeep Malhotra, Dhiren Pandit, Manoj Sahni

[Abstract] [Full Text] [Full Article - PDF] pp. 366 - 377

DOI: 10.13189/ms.2022.100211

Fractional Variational Orthogonal Collocation Method for the Solution of Fractional Fredholm Integro-Differential Equation Using Mamadu-Njoseh Polynomials

Jonathan Tsetimi, Ebimene James Mamadu

[Abstract] [Full Text] [Full Article - PDF] pp. 378 - 382

DOI: 10.13189/ms.2022.100212

Modified Profile Likelihood Estimation in the Lomax Distribution

Maisoun Sewailem, Ayman Baklizi

[Abstract] [Full Text] [Full Article - PDF] pp. 383 - 389

DOI: 10.13189/ms.2022.100213

Some Inequalities for -times Differentiable Strongly Convex Functions

Duygu Dönmez Demir, Gülsüm Şanal

[Abstract] [Full Text] [Full Article - PDF] pp. 390 - 396

DOI: 10.13189/ms.2022.100214

On The Unconditional Run Length Distribution and Percentiles for The -chart When The In-control Process Parameter Is Estimated

Ugwu Samson. O, Uchenna Nduka .C, Ezra Precious .N, Ugwu Gibson .C, Odoh Paschal .N, Nwafor Cynthia. N

[Abstract] [Full Text] [Full Article - PDF] pp. 397 - 409

DOI: 10.13189/ms.2022.100215

The Non-Trivial Zeros of The Riemann Zeta Function through Taylor Series Expansion and Incomplete Gamma Function

Jamal Salah, Hameed Ur Rehman, Iman Al- Buwaiqi

[Abstract] [Full Text] [Full Article - PDF] pp. 410 - 418

DOI: 10.13189/ms.2022.100216

Principal Canonical Correlation Analysis with Missing Data in Small Samples

Toru Ogura, Shin-ichi Tsukada

[Abstract] [Full Text] [Full Article - PDF] pp. 419 - 430

DOI: 10.13189/ms.2022.100217

Data Encryption Using Face Antimagic Labeling and Hill Cipher

B. Vasuki, L. Shobana, B. Roopa

[Abstract] [Full Text] [Full Article - PDF] pp. 431 - 435

DOI: 10.13189/ms.2022.100218

The Non-Abelian Tensor Square Graph Associated to a Symmetric Group and its Perfect Code

Athirah Zulkarnain, Hazzirah Izzati Mat Hassim, Nor Haniza Sarmin, Ahmad Erfanian

[Abstract] [Full Text] [Full Article - PDF] pp. 436 - 441

DOI: 10.13189/ms.2022.100219

Some Results on Number Theory and Analysis

B. M. Cerna Maguiña, Dik D. Lujerio Garcia, Héctor F. Maguiña, Miguel A. Tarazona Giraldo

[Abstract] [Full Text] [Full Article - PDF] pp. 442 - 453

DOI: 10.13189/ms.2022.100220

Effect of Parameter Estimation on the Performance of Shewhart -joint Chart Looked at in Terms of the Run Length Distribution

Ugwu Samson O., Nduka Uchenna C., Eze Nnaemeka M., Odoh Paschal N., Ugwu Gibson C.

[Abstract] [Full Text] [Full Article - PDF] pp. 454 - 462

DOI: 10.13189/ms.2022.100221